This forum has been set to "read only". This is a forum that offers support, information, a place to cry or a place to share success. We are not medical professionals and are not responsible for the accuracy or opinions expressed in this forum. Use the information gleaned here at your discretion and risk. It is always best and wisest to consult a medical professional before any course of action is taken. Good luck, and all the best!!
   

New worry about... (TMI related to Crinone)

July 10 2012 at 5:17 PM
Anon for this  (no login)

First, thanks for all of your advice and support with my freakouts below re. Crinone. I got short of breath and immediately started worrying. The RE called me back himself and reminded me that I've use p4 support several times without issues. He said I didn't SOUND short of breath and when I explained that it was more a feeling that I couldn't take a full breath in, he said that's probably related to pregnancy in general and that if it gets worse, to call my GP.

I asked him about reducing to 1 Crinone and he said that's fine.

HOWEVER, I just got home and (TMI warning... sorry in advance), I noticed that a clump of Crinone that came out had a pinkish tinge. I have no spotting otherwise or in any other form and no cramps or anything like that. Is this common? Please tell me yes! Because of this, I'm tempted to stay on 2 Crinone's till the u/s.

Thanks in advance!

 
 Respond to this message   
Responses

  1. Others have said crinone can be irritating. - Laura on Jul 10, 2012, 5:55 PM
    1. yes this is normal! - smrc on Jul 10, 2012, 9:18 PM